Couldn't find what you looking for?

TRY OUR SEARCH!


I have been prescribed Zoloft to help me fight my anxiety disorder but instead I experienced some weird side effects. Apart from the every day¡¦s headaches, my face hurts and is swollen. Besides that, the drug is good for me. So, I don¡¦t know if I should quit taking it, or wait a bit and see if these symptoms will go away?

Loading...


Yes, face swelling is one of the possible side effects, but it is quite rare. I suppose you were just unlucky enough to strike you. ƒ¼ I reckon you should talk to your doc about this, so that s/he can prescribe you another form of anti depressant that works for your body chemistry and produce less severe side effects.
Reply

Loading...

I was on Zoloft for 2 years for depression. Although prior to taking Zoloft I always had like shoulder and back aches, I realised that after taking Zoloft, I gradually developed lots of headaches.... ended up with chronic tension headaches and migraines!

Apparently headaches are a side effect of zoloft, but I don't know if it was the cause of my headaches or that it merely aggravated the pain. Now that I am off Zoloft, I am wondering if the headaches will remain?
Reply

Loading...

I started taking zoloft about a week ago and I have tension headaches, sexual dysfunction, face swelling, increased depression, insomnia...you name it! This stuff is terrible!!!!!!!!! Im getting off it ASAP, I dont care about any withdrawal either
Reply

Loading...

I was on zoloft for about 4 months. At month number 2, headaches started. Every day my head hurt, felt like it was going to explode. Was admitted to the hospital, had cat scans, MRI's etc... They are still trying to figure out what is going on. I stopped zoloft, cold turkey 4 days ago, and no headaches.... Zoloft is a terrible drug. I feel like for the last 4 months i was in a fog... fortunately for me, i haven't had any huge side effects from quitting cold turkey. Nothing could be worse than the headaches!!!
Reply

Loading...

I took Zolfot for 6 month starting May 2009. I guess I did a big mistake coz I didn’t really needed. I was suffering from anxiety and low level of depression.
I needed to finish my exams which I was delaying for 2 years because of the way I felt about life. I felt sad for years and years from my life and I was thinking a lot about the past. I felt lonely then my doctor wrote this medicine and he confirmed that there is no side effects while taking it or after stopping it!!!
Big lie
This was the biggest mistake of my life.
I noticed a lot of pain in my stomach and headeack, dizziness and I thought am just tired and I didn’t know its because of this crazy pill.
I was taking 50mg then for one week I reduced it to 25mg, I felt a herbal pain in my head!
I felt like nothing worth living anymore and I felt so sad, depressed----you name it.
I stopped taking the pill today its 7 days completed.
The pain in my head is killing me and my mode is going up and down in seconds.
I don’t feel my self anymore, I cant focus and study!
I want to sleep all the time, I feel I don’t have any interest in life.
I regret the day I took this pill and no mater what happens I will not take another pill!
That’s it I will get off it for ever.
I can work out my emotional problems my self.
we need to control our life and not let a pill control it.
Reply

Loading...

The pains are temporary ...If you had these side effects and took the pill at night, you should of switched it to taking it during the day or vice versa. I started at 50mg woke up in night sweats after switching to 100 mg then the insomnia set in. So I switched to taking the medication during the day. My back pain from tossing and turning subsided, the only ailment I have now is pain on my left side of my head but that comes and goes.
Reply

Loading...